# SDR UALA2012070903657

- Difficulty date: July 6, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 40,962 hours, 17,146 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE DENT AT FR 17 AND STR 33R WAS FOUND OUT OF SRM LIMITS.  MAJOR REPAIR ACCOMPLISHED: CUT OUT DAMAGE AND ACCOMP NDT OF CUT-OUT AND EXISTING FASTENER HOLES FOR CRACKS.  NONE FOUND.  FABRICATED AND INSTALLED EXTERNAL DOUBLER REPAIR REF SRM 53-11-11 FIG 212 SHEET 1.
